Results 1 to 4 of 4

Thread: Is there any harm in taking Glutamine? page

  1. #1
    TinaC's Avatar
    TinaC is offline Senior Member
    Join Date
    Jun 2010
    Posts
    179

    Is there any harm in taking Glutamine?

    For a few months last year, my nose would turn red every day. It would happen in the middle of the day while at work and last for a couple of hours. I ignored it and eventually it went away. Now it is happening again.......out of nowhere, my nose turns bright red and gets very warm. It has been about a month, maybe two now that it is going on. Yesterday I felt numbness in three fingers on my left hand, kind of felt like the numbness and cold you feel when you tie a string around your finger and cut off the circulation. So before I see a doctor (I hate doctors - no offense to any on the boards......have had bad experiences with them) I did some googling and found a condition called Achlorhydria.

    http://www.wrongdiagnosis.com/a/achl...a/symptoms.htm

    I have several of the symptoms, including hair loss. I also have Thyroid nodules which are large but have been told that my thyroid hormone levels are normal (probably need to get checked again, last time was a year and a half ago).

    Has anyone heard of this? Does anyone know about supplementing with Glutamine? Is there any danger to it?

    Thanks,
    Tina

  2. #2
    Canarygirl's Avatar
    Canarygirl is offline Senior Member
    Join Date
    Mar 2010
    Location
    Seattle
    Posts
    393
    I don't know about your condition (sounds freaky though!) but I have been taking glutamine for a long time...about 2,000mg daily. It doesn't cause any side effects or problems for me, and I get just about every possible side effect from meds and supplements.
    I'm a quitter...but I'm back now.

  3. #3
    TinaC's Avatar
    TinaC is offline Senior Member
    Join Date
    Jun 2010
    Posts
    179
    Thank Canarygirl......(it is freaky, right?) It's also embarrassing every day at work. I hope the Glutamine will help.

  4. #4
    lcme's Avatar
    lcme is offline Senior Member
    Join Date
    Aug 2009
    Location
    B.C.
    Posts
    444
    Primal Blueprint Expert Certification
    Hmmm, what about a betaine HCl? I know that would only be treating the symptom, but it might help in the short run.

    You should consider seeing a doctor, as the potential underlying cause of your condition may need attention.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •